MathSciNet Relay Station
MathSciNet bibliographic data
MR2096937 (2005g:30003) 30B40 (46E15 47A15)
Krivosheev, A. S. A criterion for the analytic continuation of functional belonging to invariant subspaces in convex domains of the complex plane. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 68 (2004), no. 1, 43--78; translation in Izv. Math. 68 (2004), no. 1, 43–76
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement